MathSciNet Relay Station
MathSciNet bibliographic data
MR1662242 (2000m:46062) 46E22 (30C40 47A15)
Zhu, Kehe A sharp estimate for extremal functions. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2577–2583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement